Classification of free actions by some metacyclic groups on S 2n-1
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 4, p. 405-418
@article{ASENS_1980_4_13_4_405_0,
     author = {Thomas, Charles},
     title = {Classification of free actions by some metacyclic groups on $S^{2n-1}$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 13},
     number = {4},
     year = {1980},
     pages = {405-418},
     doi = {10.24033/asens.1389},
     zbl = {0453.57029},
     mrnumber = {82g:57016},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1980_4_13_4_405_0}
}
Thomas, C. B. Classification of free actions by some metacyclic groups on $S^{2n-1}$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 4, pp. 405-418. doi : 10.24033/asens.1389. http://www.numdam.org/item/ASENS_1980_4_13_4_405_0/

[1] J. F. Adams, Maps Between Classifying Spaces II (Invent. Math., Vol. 49, 1978, pp. 1-65). | MR 80e:55032 | Zbl 0399.55011

[2] P. Antonelli, D. Burghelea and P. Kahn, The Nonfinite Type of Some Diffeomorphism Groups (Topology, Vol. 11, 1972, pp. 1-49). | Zbl 0225.57013

[3] M. Atiyah and R. Bott, A Lefschetz Fixed Point Formula for Elliptic Complexes II. Applications (Annals of Math., Vol. 88, 1968, pp. 451-491). | MR 38 #731 | Zbl 0167.21703

[4] G. De Rham, Complexes à automorphismes et homéomorphie différentiale (Ann. Inst. Fourier, Vol. 2, 1950, pp. 51-67). | Numdam | MR 13,268c | Zbl 0043.17601

[5] S. Galovich, I. Reiner and S. Ullom, Class Groups for Integral Representations of Metacyclic Groups (Mathematika, Vol. 19, 1972, pp. 105-111). | MR 48 #4087 | Zbl 0248.12010

[6] M. Keating, Whitehead Groups of Some Metacyclic Groups and Orders (J. Algebra, Vol. 22, 1972, pp. 332-349). | MR 46 #9145 | Zbl 0237.18006

[7] I. Madsen, Smooth Spherical Space Forms (Springer Lecture Notes, No. 657, 1978, pp. 303-352). | MR 81e:57041 | Zbl 0405.57026

[8] I. Madsen, C. Thomas and C. T. C. Wall, Topological Spherical Space form Problem II. Existence of Free Actions (Topology, Vol. 15, 1976, pp. 375-382). | MR 54 #13952 | Zbl 0348.57019

[9] J. Milnor, Whitehead Torsion (Bull. Amer. Math. Soc., Vol. 72, 1966, pp. 358-426). | MR 33 #4922 | Zbl 0147.23104

[10] T. Petrie, Free Metacyclic Group Actions on Homotopy Spheres (Annals of Math., Vol. 94, 1971, pp. 108-124). | MR 45 #2744 | Zbl 0224.57020

[11] J. P. Serre, Représentations linéaires des groupes finis, 2e éd., Hermann, Paris, 1971. | MR 50 #4718 | Zbl 0223.20003

[12] D. Sullivan, Triangulating Homotopy equivalences (Geometric Topology Seminar Notes, Princeton University, 1967).

[13] R. G. Swan, Periodic Resolutions for Finite Groups (Annals of Math., Vol. 72, 1960, pp. 267-291). | MR 23 #A2205 | Zbl 0096.01701

[14] R. G. Swan, Projective Modules Over Group Rings and Maximal Orders (Annals of Math., Vol. 76, 1962, pp. 55-61). | MR 25 #3066 | Zbl 0112.02702

[15] M. Taylor, private communication.

[16] C. T. C. Wall, The Topological Space form Problems (Proc. Inst. University of Georgia, Athens, Ga., 1969, pp. 319-331). | MR 43 #5540 | Zbl 0283.57019

[17] C. T. C. Wall, Surgery on Compact Manifolds, Academic Press, London, 1970. | MR 55 #4217 | Zbl 0219.57024

[18] C. T. C. Wall, Classification of Hermitian Forms VI : Group Rings (Annals of Math., Vol. 103, 1976, pp. 1-80). | MR 55 #5720 | Zbl 0328.18006

[19] C. T. C. Wall, Periodic Projective Resolutions [Proc. London Math. Soc., Vol. 39, (3), 1974, pp. 509-533]. | MR 81h:18013 | Zbl 0433.18006

[20] J. A. Wolf, Spaces of Constant Curvature, 1st ed., McGraw Hill, New York, 1967. | MR 36 #829 | Zbl 0162.53304